# SDR ASOA20160301016H

- Difficulty date: March 1, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 35,944 hours, 20,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BA50933901
- Part serial: C03162
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LT FWD EMERGENCY LIGHT ON PANEL 191 WAS FOUND TO BE INOPERATIVE.  MAINTENANCE R & R THE NR 1 EMERGENCY LIGHT POWER SUPPLY,  OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
